APA Citation

Diba, B. T., & Grossman, H. I. (1987). On the Inception of Rational Bubbles. The Quarterly journal of economics, 102(3), pp. 697-700. doi:10.2307/1884225

Chicago Citation

Diba, Behzad T., and Herschel I. Grossman. "On the Inception of Rational Bubbles." The Quarterly Journal of Economics 102, no. 3 (1987): 697-700.

MLA Citation

Diba, Behzad T., and Herschel I. Grossman. "On the Inception of Rational Bubbles." The Quarterly Journal of Economics 102.3 (1987): 697-700.

Warning: These citations may not always be 100% accurate.